Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could taking Macrobid cause discoloration in urine?

Is there a correlation between severity of UTI and the shade of orange of urine when on antibiotics such as Macrobid? I am on my third day of macrobid and have little discoloration of the urine but the first two days it was bright orange. Just wondering if there is a relationship there?
Sat, 21 Apr 2018
Report Abuse
General Surgeon 's  Response
Hi,

As the macrobid has urinary excretion mechanics, the change of urine color is part of normal process. Do not panic for the same, rather just keep on consuming plenty of liquids for fast recovery.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had hives breaking out on and off around my body. Can’t figure out the cause. No change in diet, detergents, etc... I was on Macrobid for 10...